# SDR SWIA95529

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Contaminated
- Location: Rt Te Flap
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RECEIVED A FLAP ASYMMETRY WARNING ON TAXI OUT.  RETURNED TO GATE.  FOUND WATER AND ICE IN RIGHT IB FLAP ACTUATOR CANNON PLUG.  CLEANED WATER OUT AND IT FIXED PROBLEM.  FLAPS OPERATED NORMAL FOR 15 CYCLES.  SEE FL 73291 FOR SIGN OFF.
